# SDR CA160219011

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,114 hours
- Engine: Pwa R985AN14B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Block
- Part number: 7555T
- Condition: Loose
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR FAIL DISCOVERED IN FLIGHT, UPON FURTHER INVESTIGATION OF THE PART, THE ALTERNATOR TERMINAL BLOCK WAS FOUND LOOSE CAUSING A SHORT INTERNALLY.
